# SDR SIMA2023081827001

- Difficulty date: July 27, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N635RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000056
- Aircraft time: 48,202 hours, 30,500 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-003 ? AFT CARGO UNDER FLOOR STGR 29R CORRODED BTW FR 82-83. (LEVEL 2 CORROSION) (MAJOR REPAIR) -C/A-REMOVED AFT CARGO UNDERFLOOR STRINGER BTW FR 81-90A AND INSTALLED STGR 29R PN: 170-91888-003 BTW FR 81-90A IAW ERS-EJ-5300-4840 AND EMB 170 SRM 51-40-08.
